General OD by Foreverdancing26 8/3/2013 written by Foreverdancing26 8/3/2013 I just over dosed on antidepressants. I’m done. A good part of me hopes I don’t wake up tomorrow. Â I don’t know who to tell, I need someone. AntidepressantsWake Up Tomorrow 3 comments 0 Email Related posts Remote Viewing… 9/21/2021 Feels like a watershed moment 9/21/2021 kill me 9/21/2021 update 9/20/2021 i’m done 9/20/2021 Bullshit 9/20/2021 What if I’m not the problem? 9/19/2021 Back in the Ditch 9/19/2021 I survived, but… 9/19/2021 Random question of the day 9/19/2021 3 comments letmehelp2349 8/3/2013 - 1:46 am Email me at firstname.lastname@example.org, I’ll listen and help as much as I can Log in to Reply DKB 8/3/2013 - 2:45 am It’s virtually impossible to die due to an overdose of anti-depressants. Seratonine and dopamine are something the body creates naturally so, at the very worst, you’ve probably made yourself sick and are hugging the toilet right about now. If you really wanted to die, you would’ve chosen a more certain method. Consequently, since you clearly don’t really want to end your life, I think your solution is to figure out why you made the suicidal gesture in the first place before you actually DO make a serious attempt. If it’s something in your past causing you pain, then go see a therapist – it can often really help to have someone to help you work through things. If it’s bio-chemical, then continue using the anti-depressant AS PRESCRIBED and give them enough time so they can begin to work and help make you feel better. If those anti-depressants don’t do the trick or you have unpleasant side-effects, then let your doctor know about it so they can prescribe some meds that work better for you. On the other hand, if you just need/want attention, you’re invariably much better off just focusing on yourself and taking more responsibility for what’s inside your own head. Log in to Reply PainNlife 8/3/2013 - 10:06 am overdoses on the newer ones rarely result in death. The older tricyclic antidepressants are well known for their lethality in suicides….which is why the new “safer” ones were created…If you’ve overdosed on those you really haven’t O’d at all Log in to Reply Leave a Comment Cancel ReplyYou must be logged in to post a comment.Subscribe to comments: Don't subscribe All Replies to my comments Notify me of followup comments via e-mail. You can also subscribe without commenting.